# SDR F3LA2014102701075

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 39,188 hours, 19,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 0064247
- Condition: Inoperative
- Location: Cabin
- Part time: 35,548 hours, 17,780 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SEAT ROWS 16, 17, 20, 21, 24 & 25 INOPERATIVE.  R & R AFT EPSU 13WL.  OPERATIONS TESTED GOOD IAW AMM 33-51-58 PB 401.
